# SDR SWAA2025031003362

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 57,889 hours, 34,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FELL OUT OF HOLDER.  <[01] FOUND FWD SVC GIRT BAR MOUNTING POS OFF. REPOSITIONED GIRT BAR & VERIFIED DOOR OPENS & CLOSES NORMAL. REF MM 25-66-01.
